# SDR DL73E980260

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 BULKHEAD WEB WAS FOUND WITH CRACKS IN THE TYP LOCATIONS AT LBL 5.7 AND RBL 5.7.  THE CRACKS WERE TRIMMED OUT WITH 1 X 4 CUTOUTS.  THE DAMAGED AREAS WERE REPAIRED WITH SINGLE ALUMINUM REPAIR DOUBLER PER ER/A 363850-12, REV A.
